Approximations for the maximum of stochastic processes with drift

István Berkes, Lajos Horváth

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)299-307
JournalKybernetika
Volume39
Publication statusPublished - 2003

Cite this

Approximations for the maximum of stochastic processes with drift. / Berkes, István; Horváth, Lajos.

In: Kybernetika, Vol. 39, 2003, p. 299-307.

Research output: Contribution to journalArticleResearchpeer-review

@article{0f45e5646b8947eaabf5a8ba3570296f,
title = "Approximations for the maximum of stochastic processes with drift",
author = "Istv{\'a}n Berkes and Lajos Horv{\'a}th",
year = "2003",
language = "English",
volume = "39",
pages = "299--307",
journal = "Kybernetika",
issn = "0023-5954",
publisher = "Institute of Information Theory and Automation",

}

TY - JOUR

T1 - Approximations for the maximum of stochastic processes with drift

AU - Berkes, István

AU - Horváth, Lajos

PY - 2003

Y1 - 2003

M3 - Article

VL - 39

SP - 299

EP - 307

JO - Kybernetika

JF - Kybernetika

SN - 0023-5954

ER -